# SDR UALA2013030101221

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD DIVIDER BS 367 RBL 61.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED FLOORBOARD DIVIDER BS 367 RBL 61 IAW B757-200 SRM 51-40-02 PAR 7D FIG 12.
